advertisement
Question
Posted by: Jez | 2005/12/02

Ponstan to reduce pain

I was going throu the archives and i read something about ponstan for period pain Gyne doc was talking about-can i get it over the counter and will it affect the pill? Does it make you tired like other oain killers?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can get it over the counter and it will not affect the Pill. Tiredness is not a usual side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement